# SDR SWAA2018040320884

- Difficulty date: March 12, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN OF THE NR 6 LEADING EDGE SLAT FOUND CRACKED.   REPAIRED THE SLAT SKIN IAW SRM.
